# SDR SWIA200312165

- Difficulty date: June 27, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 33,549 hours, 41,945 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SECTION OF EMERGENCY LIGHTS IN CABIN ARE INOPERATIVE.  REPLACED BLOWN FUSE.  OPS CHECK GOOD.  P/N:  1AFUSE
